MathSciNet Relay Station
MathSciNet bibliographic data
MR1603886 (2000c:16033) 16R50 (16W10)
D'Amour, Alain; Racine, Michel $*$-polynomial identities of matrices with the transpose involution: the low degrees. Trans. Amer. Math. Soc. 351 (1999), no. 12, 5089–5106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement